MathSciNet Relay Station
MathSciNet bibliographic data
MR516277 60J80
Vatutin, V. A. A limit theorem for a critical multitype Bellman-Harris branching process with infinite second moments. (Russian) Teor. Veroyatnost. i Primenen. 23 (1978), no. 4, 807–818.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement